# SDR SWAA2024010315558

- Difficulty date: October 27, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 64,738 hours, 38,739 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE SLAT 1 INBOARD AUXILIARY SLAT TRACK AT LT WING 2023-652285<[01] REPLACED ANGLE SLAT 1 INBOARD AUXILIARY SLAT TRACK AT LT WING IAW B737-700 SRM 51-40-02;[02] REPLACED ANGLE SLAT 1 INBOARD AUXILIARY SLAT TRACK AT LT WING IAW B737-700 SRM 51-40-02
